Steroid injection knee swelling

Pain after a corticosteroid injection is not the norm, but it’s not abnormal either. I can’t speak to your situation, but I can say that occasionally patients will have what’s called “post injection flare” where the pain is worse for 2-3 days after the injection. I would tell patients to put ice on the area and as long as it’s not red, swollen or with discharge at the injection site, sit on it for a couple days to see if it resolves. If it’s not any better after 2-3 days, then come into the office. And just so you know, it does NOT mean the injection did or did not work correctly, and it does not matter which technique was used to get the steroid into the knee joint.

This is exactly what happened to me. I had perfectly healthy 18 year old cartilage in my 50s. I went to my orthopedic doctor for a patellar tracking problem in both knees that could be corrected with simple exercise. But in the meantime my doctor gave me many cortisone injections. 2 years later I was bone on bone. I was and am still absolutely horrified as I have no knee damage history. I became a cripple overnight. I pursued legal action against the drug company who makes the cortisone but it couldn’t be proven unfortunately. Regenexx has helped tremendously to get my life back! I am back to hiking 3 days a week. Thank you Regenexx. You are a God send!!

Steroid injection knee swelling

steroid injection knee swelling

Media:

steroid injection knee swellingsteroid injection knee swellingsteroid injection knee swellingsteroid injection knee swellingsteroid injection knee swelling

http://buy-steroids.org